# SDR AALA202306128159

- Difficulty date: June 3, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N728AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31553
- Aircraft time: 37,981 hours, 4,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720102
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT 17H EMERGENCY PATHWAY LIGHT INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202306068159: REPLACED SEAT 17H EMERGENC LIGHT PER AMM 33-51-05. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
